# SDR DALA2018060103799

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 81,694 hours, 36,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 3C. SEAT MOUNTED EMERGENCY LIGHT AT 3C IS DAMAGED/ PUSHED IN/ INTERIOR. RESECURED SEAT 3C SEAT MOUNTED EMERGENCY PATH LIGHT LENS AS REQUIRED; OPS CHECK NORMAL.
